MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON; STOPCOCK, I.V. SET
Catalog Number MC330715
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number unknown.
 
Event or Problem Description
The event involved a 9" (23 cm) appx 0.39 ml, pur yellow smallbore ext set w/clave¿ clear, 1.2 micron filter, clamp, luer loc.It was reported that the filter set 9" has leaking at the filter.Filter was on under 12 hours of use when leaking occurred.Someone became aware of the issue when liquid was found on the filter and on the bed.The customer stated that the products have trifuse attached, and the connection at the microclave was leaking behind the microclave on where the tubing is bonded with glue to the connector.There was no medication being used with the product but tpn was used with the filter at time of the event.There was patient involvement, there was delay in therapy, no adverse event, and no one was harmed as a result of the reported event.
 
Additional Manufacturer Narrative
Received one used list# mc330715, 9" (23 cm) appx 0.39 ml, pur yellow smallbore ext set w/clave clear, 1.2 micron filter, clamp, luer lock; lot# unknown.No visual damages or anomalies were observed.The reported complaint of a leak at the filter could be confirmed.The sample was leak tested and a leak was observed at the filter.The probable cause of the leak is from the temporary loss of hydrophobic properties during use.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21049227
Report Number9617594-2024-01925
Device Sequence Number3278998
Product Code FMG
UDI-Device Identifier00887709127197
UDI-Public(01)00887709127197
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330715
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR.
Patient SexUnknown